# SDR DALA2024053005644

- Difficulty date: May 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500h S26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0363230) FORWARD CARGO BAY BAFFLE DAMAGED AT STA 500H STR 26R FWD SIDE. REMOVED AND REPLACED FWD CARGO BAY BAFFLE AT STA 500H - 500G STR 26R ITEM# 143A7510-22 IAW B737 SRM 51-40-02-0G DRAWING# 143A7505 REV B.
